Some New Identities Concerning Generalized Fibonacci and Lucas Numbers
MetadataShow full item record
CitationZafer, Ş. İ. A. R., & Keskin, R. (2013). Some New Identities Concerning Generalized Fibonacciand Lucas Numbers. Hacettepe Journal of Mathematics and Statistics, 42(3), 211-222.
In this paper we obtain some identities containing generalized Fibonacci and Lucas numbers. Some of them are new and some are well known. By using some of these identities we give some congruences concerning generalized Fibonacci and Lucas numbers such as V2mn+r equivalent to (-(-t)(m))(n) V-r (mod V-m), U2mn+r equivalent to (-(-t)(m))(n) U-r (mod V-m), and V2mn+r equivalent to (-t)V-mn(r) (mod U-m),U- U2mn+r equivalent to (-t)(mn) U-r (mod U-m).